# SDR VNAA202511290018

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: H670321483
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOR FITTINGS AS FOLLOW: (8E/A) BTW FS280 AND FS320 AND BTW LBL42 AND RBL42, (1E/A) BTW FS349 AND FS364 ON RBL40; ALSO BROKEN NUT ON GALLEY FLOOR FITTING (1E/A) BTW FS349 AND FS364 ON RBL40 AT PASSENGER FLOOR STRUCTURE.  GALLEY FLOOR FITTINGS AS FOLLOW: (8E/A) BTW FS280 AND FS320 AND BTW LBL42 AND RBL42, FLOOR FITTING AND NUT (1E/A) BTW FS349 AND FS364 ON RBL40 WERE EVALUATED AND REPLACED PER CRJ-700 SRM 53-00-00-101-001-A01 AND  CRJ-700 SRM 51-42-21-001-001-A01
